MAUDE Adverse Event Report: CORCYM S.R.L. CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, AORTIC; MECHANICAL HEART VALVE PROSTHESIS

CORCYM S.R.L. CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, AORTIC; MECHANICAL HEART VALVE PROSTHESIS
Model Number CPHV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed of this event through the device tracking department.Based on the information reported in the patient implant form, a carbomedics standard aortic heart valve a5-025 was implanted on (b)(6) 2020.It was explanted on (b)(6) 2021 and replaced with carbomedics reduced aortic heart valve r5-023.No further information is presently available.No allegation of a device malfunction nor of a serious injury was received from the site regarding this event.

Brand Name
CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, AORTIC
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT  13040
MDR Report Key12008796
Report Number1718850-2021-01110
Device Sequence Number3197046
Product Code LWQ
UDI-Device Identifier08022057012630
UDI-Public(01)08022057012630(240)A5-025(17)241006
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2021
Report Date (Section F) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/06/2024
Device Model NumberCPHV
Device Catalogue NumberA5-025
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/17/2021
Device Age20 MO
Event Location Hospital
Date Report to Manufacturer06/16/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR